(((LL))) we don't get many posts about Megace on this board because Megace isn't usually used as HRT after a hyst/BSO, but is more likely to be used before resorting to a hysterectomy, as you're doing.
Also, Megace is not progesterone but rather a synthetic progestin, which is a man made substance that acts like progesterone in some ways. Because it is not exactly progesterone, it tends to be more likely to cause side effects than natural progesterone would.
The best areas of Hystersisters to find info on Megace in are the Hysterectomy Options and Alternatives board and the Cancer Concerns board. As was already mentioned, a search on Megace here should yield some great information.
The problem with urinary urgency may be due to the Megace blocking the effects of estrogen on your urethral and vaginal tissues. As the area gets lower in estrogen, you may also start to experience some vaginal dryness, which feels like the beginning of a yeast infection (itchy, scratcy, sore feeling). This is something you could ask your DR about.
By the way, I ran your meds (Megace, Prozac, Xanax and Lexapro) through a drug interaction checker, and it said that Prozac can interact with Xanax such that the potential side effects of Xanax can be increased:
FLUOXETINE (in Prozac) may interact with ALPRAZOLAM (in Xanax)
Fluoxetine may block the breakdown of alprazolam by the liver. If this happens, blood levels of alprazolam could be increased and this could cause an increase in side effects. Side effects that may occur with the use of alprazolam include prolonged sedation, dizziness, confusion, and breathing difficulties. Use caution when driving or performing tasks that require careful attention. Based on information from one study involving a small number of healthy people who took fluoxetine and alprazolam together, this interaction does not appear to cause any harmful effects. If you are taking these drugs at the same time and experience an increase in side effects, your doctor may consider adjusting the dose of alprazolam. You may want to ask your healthcare provider about this potential interaction if you think you are having problems.
You might want to check with your DR about this, if he/she hasn't already discussed it with you.